# SDR AALA202305307007

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 17,599 hours, 7,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SUPPORT ANGLE LOCATED 2 INCHES OUTBOARD OF KEEL BEAM AT BS 663.5 AND LBL 15. REPAIRED ANGLE PER SRM 57-10-10-2R REPAIR 5 AND EA 344807.
